# SDR MASA200400581

- Difficulty date: October 16, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 17,957 hours, 16,162 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2870 TRI-CLT, ABORTED TAKEOFF DUE TO MULTIPLE MASTER WARNINGS DURING TAKEOFF ROLL.  DEPOWERED AND REPOWERED AIRCRAFT.  OPS CHECKED GOOD.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
